# SDR 99ZZZX2352

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911CU
- Make and model: Israel 1124
- Aircraft serial: 246
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 1P15B6
- Condition: Chafed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOSS OF NR 1 GENERATOR.  T/S REVEALED NR 1 GCU FAILED.   DURING INSP, FOUND NR 1 COMM AND ACC BUSS HAD 28 VOLTS WITH OR WITHOUT NR 1 AVIONICS SWITCH CLOSED.  POWER FOUND ON BOTH SIDES OF RCB1-1 REGARDLESS OF SWITCH POSITION.  WITH WIRES DISCONNECTED FROM PINS L1 AND T1, 28V WAS STILL PRESENT AT WIRE NR 1P15A6.  MOVING TO TERMINAL STRIP 'AC', BOTH WIRES DISCONNECTED, 28V WAS FOUND AT WIRE 1P15B6 AND NR 1 COMM AND ACC BUSS STILL HOT.  WITH WIRE NR 1P15B6 DISCONNECTED FROM T-STRIP 'AC' AND NR 1 COMM AND ACC BOSS, 28V WAS PRESENT AT BOTH ENDS OF WIRE.
